On numerical solution of a turning
point problem
Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1989_19_1a_1,
author = {Vulanovi\'c Relja},
title = {On numerical solution of a turning
point problem},
journal = {Novi Sad Journal of Mathematics},
pages = {11-24},
year = {1989},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_1/}
}
Vulanović Relja. On numerical solution of a turning point problem. Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_1/